1 doctor weighed in:
What is the treatment for fluvoxamine overdose?
1 doctor weighed in

Dr. Brad Bobrin
Psychiatry
In brief: Supportive
Usually it would be supportive therapy such as treatment for nausea and diarrhea and IV fluids for this.
The overdose would have to be very large but fatalities have been reported when it has been mixed with other drugs. When mixed, the problems might be seizures, hypertension, coma and possibly death.

In brief: Supportive
Usually it would be supportive therapy such as treatment for nausea and diarrhea and IV fluids for this.
The overdose would have to be very large but fatalities have been reported when it has been mixed with other drugs. When mixed, the problems might be seizures, hypertension, coma and possibly death.
Dr. Brad Bobrin
Dr. Brad Bobrin
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors